Publication detail
On bases of closure operators on complete lattices
ŠLAPAL, J.
Original Title
On bases of closure operators on complete lattices
Type
journal article in Web of Science
Language
English
Original Abstract
We study closure operators on complete lattices and define for them the concepts of closed and open bases as well as that of a neighborhood base. Some properties of these concepts are studied including relationships between them. In particular, wefind sufficient conditions under which the properties are analogous to those known for topological spaces.
Keywords
Complete lattice, pseudocomplement, closure operator, closed base, open base, neighborhood base.
Authors
ŠLAPAL, J.
Released
3. 4. 2023
Publisher
Taylor & Francis
Location
Cape Town
ISBN
1607-3606
Periodical
Quaestiones Mathematicae
Year of study
46
Number
4
State
Republic of South Africa
Pages from
781
Pages to
790
Pages count
10
URL
Full text in the Digital Library
BibTex
@article{BUT181573,
author="Josef {Šlapal}",
title="On bases of closure operators on complete lattices",
journal="Quaestiones Mathematicae",
year="2023",
volume="46",
number="4",
pages="781--790",
doi="10.2989/16073606.2022.2041758",
issn="1607-3606",
url="https://www.tandfonline.com/doi/abs/10.2989/16073606.2022.2041758"
}